ID 103
Author
Katayama, Shin-ichi Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
Using the methods developed in [5] and J.H.E.Cohn's results on some quartic diophantine equation, we shall show the structure of the unit groups of the quartic fields Q(√<F^2_<6n>+4>,√<L^2_<6n>+16>), where F_m and L_m are the mth Fibonacci and Lucas numbers. At the same time, we shall show the explicit class number formulae for these quartic fields.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
28
Start Page
1
End Page
4
Sort Key
1
Published Date
1995-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology